MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10605
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The 90% stenosed target lesion was located in the mid circumflex artery.A 2.75 x 28mm synergy ii drug-eluting stent was advanced for treatment.However, the stent was unable to get through the watchdog hemostasis valve and when the device was removed, the stent was not mounted on the balloon.The deployment system was removed through watchdog with the stent still on deployment system.The procedure was completed with another of the same device.No patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device is a combination product.Synergy ii us mr 2.75 x 28 stent delivery system was returned for analysis.An examination (visual and via scope) of the crimped stent found stent damage.Stent strut rows 1 to 14 from the proximal end of the stent appear undamaged.The remainder of the stent is damaged and stretched in a distal direction extending 12mm past the distal end of the distal markerband.The proximal end of the stent showed no sign of movement on the balloon as it appeared to be crimped in position.The undamaged crimped stent od (outer diameter) was measured and the result was within max crimped stent profile measurement.The balloon was reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination of the hypotube identified multiple hypotube kinks.A visual and tactile examination of the shaft polymer extrusion found no issues.An examination (visual and via scope) found no issues with the tip.No other issues were identified during the product analysis.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8429460
Report Number2134265-2019-02560
Device Sequence Number1341337
Product Code NIQ
UDI-Device Identifier08714729840282
UDI-Public08714729840282
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number10605
Device Catalogue Number10605
Device Lot Number0021864156
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2019
Initial Date Received by Manufacturer 02/22/2019
Supplement Date Received by Manufacturer04/03/2019
Initial Report FDA Received Date03/18/2019
Supplement Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1